# SDR F3LA200700203

- Difficulty date: August 27, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON UPPER SURFACE OF LT FLOORBEAM Y765 AT FR68.  FLOORBEAM FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-00-14, PG 106.  REMOVED AND REPLACED FLOORBEAM AT FRAME 68-70 IAW A318 SRM 53-00-14, SRM 51-42-11, DRAWING D53472815 AND DRAWING D53472780.
